Lungs Home > Accolate Overdose
If you take too much Accolate, overdose symptoms may include a rash or upset stomach. Make sure to seek medical attention immediately if you think you may have overdosed on this drug. Treatment options may include taking certain medications, getting your "stomach pumped," or receiving supportive care.
Accolate® (zafirlukast) is a prescription medication used to prevent asthma attacks. It is part of a group of medications called leukotriene modifiers. Accolate overdose effects will vary depending on a number of factors, including how much Accolate is taken and whether it is taken with any other medicines, alcohol, street drugs, or a combination of these.
If you believe you may have overdosed on Accolate, seek medical attention immediately.
Accolate overdose symptoms may include:
- Upset stomach.
Since there have been so few cases of people overdosing on Accolate, it is not known what the best treatment for an overdose on Accolate would be. If the Accolate overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.